# SDR IPXA2021052169656

- Difficulty date: April 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Part number: AKC754146
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE R/H UPPER PRODUCTION DOUBLER FILLER IS WORN STA2165, X=36.5 AND BETWEEN Z= 35 TO 60.1.REMOVED FABRICATED AND REPLACED FILLER IAW UPS EO MD11-5350-66790-B. (MINOR)
